# SDR SWAA2021090705855

- Difficulty date: August 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. ; / [01] REMOVED FLOOR SUPPORT AT BS540 RBL24.5 PER SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS540 RBL24.5 PER SRM 51-40-05-0G-0; OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION #2. OK TO INSTALL GIVEN.; [04] INSTALLED FLOOR SUPPORT AT BS 540 BLO-RBL24.5 WL 208 PER SRM 51-40-02-0G-0 AND DWG #143A0060; [05] VERIFIED CORRECTIVE ACTION 4.  FLOOR SUPPORT REPLACED.; [06] FLOOR SUPPORT AT BS540; BL0 - RBL24.5; WL208.1 REPLACED. ALL WORK ACCOMPLISHED.
